Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

forbawston

Veteran Member
  • Total Reviews

    0
  • Content Count

    127
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About forbawston

  • Rank
    Member
  • Birthday 04/25/1988

Profile Information

  • Location
    connecticut
  • Interests
    baseball (go sox!), reading, <3 harry potter, traveling, writing, sports, GREAT BIG SEA, crafting, the beatles, gardening, watching movies, photography, etc. etc.

Recent Profile Visitors

3315 profile views
  1. i'm starting to get the same kind of acne again... really hard lumps, that are painless, that get big, and don't go anywhere once they're on my face. accutane cured this last time. do you think my doctor will represcribe it to me?
  2. solia. it's supposed to be mild and work well with accutane. well, i hate it. and my mom had a bad history with using birth control so i'm pretty worried. i just don't want to be on any form of birth control at all.
  3. i hate being on birth control and being on accutane too. the side effects (in my experience) are doubled. i have put on weight so easily and it is so hard to lose the weight. my boobs are twice the size they normally are (this is the honest truth), but that's probably the only nice effect. i know accutane comes along with some side effects all on its own, but with birth control, it's unbearable. i just want to stop taking it. my doctor doesn't seem to believe that i'm not sexually active (and ho
  4. the cyst on my forehead has almost completely gone down except it is clearly scarring a bit on the right. and by scarring i mean red and causing an indentation. in the end, i'm worried that the scarring will be the size of the entire cyst. red marks are no problem. i've dealt with them a bajillion times before and i have good luck with getting rid of them (that is, when i'm not on accutane and my skin heals about 10 times faster). my face has NEVER indented before. i have no indentations, no ic
  5. if you get a cortisone shot, and you do get an indent from it, how big is the indent? is it the size of your cyst?
  6. thanks to accutane, i finally see these huge massive cysts going away. i am almost done with mythird month, and am just starting to see some results. hang in there everyone.
  7. anyone know? i was considering a low dosage of silicea because i'm on a low dosage of accutane and i want it to help with my cystic scarring.
  8. hey there - do you know if it's safe to be on any of these while also being on accutane?
  9. i heard it helps with scarring and i was wondering if i could take a low dosage while being on accutane?
  10. wait another month dear!! you should definitely see more positive results. i know... my first couple months were like... uuhhh.. but right now, i'm clear and scar free except for several cysts (that are horrible to say the least... they aren't like normal cysts either they're bad... bad bad bad cysts that have hardened under the skin but they are large, not like small unnoticeable ones) so as long as you don't have any of those you should be quite golden soon! hang in there, and use aloe vera g
  11. i think its a great idea. i think that it would be better than wallowing and crying in your room. i'd rather create an acne cult and spend time in the sunshine than never see the light of day. and it would take your mind off of it, and at the end of the summer, your skin would probably look a lot better. all i wanted when i started accutane was to live on a deserted island for five months. just to heal on my own. camp wouldn't be a bad idea at all.
  12. i am several months into my treatment of accutane and these cysts are persistant. they feel like they are slowly getting smaller, but it could just be me imagining it. i think i'm just so used to it by now. they are at LEAST four months old per cyst (one is almost six months old) and i really really hate them. i dont want a cortisone shot because i trust my doctor and id rather wait through the treatment and have limited scarring than get the shots and have an indentation and a nasty mess that w
  13. retin-a made my face look horrible while i was on it despite being mostly clear. it wasn't worth it, and i would never go back on it. like i said... just my story.
  14. i've gained a lot on accutane. it might have to do with birth control on top of it. in any case i can't wait to be done with this and get off both medicines because even if my acne comes back i'm never putting myself through this ever again!
×